# SDR TWAA9752004

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15017
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1063
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1715
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING CHECK 'C', FOUND CORROSION AT STRINGERS 37 AND 40, FS 1715.  REMOVED CORROSION AND REPAIRED PER SRM 53-30-02.  AIRCRAFT TOTAL TIME:  62,400 HOURS; 23,718 CYCLES.  (X)
